Note on the \(F_{0}\)-spaces




A rationally elliptic space \(X\) is called an \(F_{0}\)-space if its rational cohomology is concentrated in even degrees. The aim of this paper is to characterize such a space in terms of the homotopy groups of its skeletons as well as the rational cohomology of its Postnikov sections.


Rationaly elliptic space , Sullivan model , Quillen model , Whitehead exact sequence , F0-space

Mathematics Subject Classification:

  • Pages: 447–454
  • Date Published: 2023-12-23
  • Vol. 25 No. 3 (2023)

M. Benkhalifa, “On the group of self-homotopy equivalences of an elliptic space”, Proc. Amer. Math. Soc., vol. 148, no. 6, pp. 2695–2706, 2020, doi: 10.1090/proc/14900.

M. Benkhalifa, “The effect of cell-attachment on the group of self-equivalences of an elliptic space”, Michigan Math. J., vol. 71, no. 3, pp. 611–617, 2022, doi: 10.1307/mmj/20195840.

M. Benkhalifa, “On the Euler-Poincaré characteristics of a simply connected rationally elliptic CW-complex”, J. Homotopy Relat. Struct., vol. 17, no. 2, pp. 163–174, 2022, doi: 10.1007/s40062-022-00301-2.

M. Benkhalifa, “The group of self-homotopy equivalences of a rational space cannot be a free abelian group”, J. Math. Soc. Japan, vol. 75, no. 1, pp. 113–117, 2023, doi: 10.2969/jmsj/87158715.

M. Benkhalifa, “On the characterization of F0-spaces”, Commun. Korean Math. Soc., vol. 38, no. 2, pp. 643–648, 2023, doi: 10.4134/CKMS.c220179.

M. Benkhalifa, “On the group of self-homotopy equivalence of a formal F0-space”, Bollettino dell’Unione Matematica Italiana, vol. 16, no. 3, pp. 641–647, 2023, doi: 10.1007/s40574-023- 00354-y.

M. Benkhalifa, “On the group of self-homotopy equivalences of an almost formal space”, Quaest. Math., vol. 46, no. 5, pp. 855–862, 2023, doi: 10.2989/16073606.2022.2044405.

Y. Félix, S. Halperin, and J.-C. Thomas, Rational homotopy theory, ser. Graduate Texts in Mathematics. New York, USA: Springer-Verlag, 2001, vol. 205, doi: 10.1007/978-1-4613- 0105-9.


Download data is not yet available.



How to Cite

M. Benkhalifa, “Note on the \(F_{0}\)-spaces”, CUBO, vol. 25, no. 3, pp. 447–454, Dec. 2023.